# SDR SWAA2018041021020

- Difficulty date: April 5, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 34,055 hours, 16,297 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Part number: 6567396
- Condition: Loose
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE LOOSE.  SECURED THE HOOK AND LOOP STRIP IAW AMM.
